# SDR MASA2017081912558

- Difficulty date: August 19, 2017
- Submitted: August 19, 2017
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 33,891 hours, 26,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SIDEWALL EMER LIGHTS AT ROW 13 INOP. R&R NR 3 EMER BATT CHARGER.
